# SDR IPXA2022031079950

- Difficulty date: February 22, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 75,746 hours, 14,937 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AEA01151
- Condition: Cracked
- Location: L-3 Door Jamb
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CCENTER FUSELAGE L-3 DOOR FORWARD JAMB INNER SKIN CRACK BETWEEN STA.1250.75 AND STA, 1256.75.REPAIRED L-3 DOOR FORWARD JAMB INNER SKIN BETWEEN STA.1250.75-1256.75 IAW VT-SAA EA 011-5310-01-A9498 REV I/R AND UPS EO MD11-5310-83008-A BY P.LAU (AR-830967) DATED 03/08/2022 (MAJOR).
